# SDR REXA2021111701006

- Difficulty date: November 6, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396451
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING SEALS ON FWD CENTER CARGO DOOR JOB: 81520046 OP: 25. FOUND SEAL RETAINERS TO BE BENT, CRACKED & BROKEN IN SEVERAL LOCATIONS - REMOVED & REPLACED FWD CARGO DOOR SEAL RETAINER, RECEIVED SERVICEABLE SEAL RETAINERS AND DRILLED AND INSTALLED 2EA SIDE RETAINERS AND 1 EACH UPPER RETAINER AND PAINTED RIVET HEADS IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-41-02-001-001-A01, AMM 53-07-420-802-A01, AND SRM 51-25-11-001-001-A01 LEAK CHECK GOOD.
